Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


KS Advice Follow Up
Jun 30, 2006

Thanks for you suggestions on dealing with the KS. I have discussed the options but wonder if chemo will work ? Does it ? as I am on Vircept and Truvade should I need to change meds etc if I start chemo

Response from Dr. Henry

Your HIV regimen generally would be OK to continue with most forms of chemotherapy. Chemotherapy for KS has variable benefit but most patients do response particularly if they are doing well otherwise (from the HIV perspective). KH



Previous
Lipo for me
Next
Massive heartburn

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement